# SDR RRXA000538

- Difficulty date: February 24, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,593 hours, 15,270 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 56112905
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO LEFT WING OUTBOARD LEADING EDGE SKIN BETWEEN XW761 TO XW-736.5.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIRED DOUBLER IAW DC-8 SRM 57-2-1.  CORROSION RECORDED IN EWA CORROSION PROGRAM.
